A member asked:

Hi, my skin biopsy shows "hyperkeratosis and acanthosis of the epidermis and in dermis perivascular lymphocytic infitrate" will ciclosporin help me?

4 doctors weighed in across 3 answers
Dr. Vicki Levine answered

Specializes in Dermatology

Not specific enough: This sounds like a fairly benign pathologic description, so I doubt you would need cyclosporine, unless there is other information, or there has been no response to more benign therapies

Answered 4/30/2015

3.7k views

Thank
Dr. Ernest Fischer answered

Specializes in Internal Medicine and Pediatrics

Yes but...: This could be a benign lesion, or if you are having other symptoms (like joint or muscle pain) it could point to a different condition & treatment. Cyclosporine may decrease the inflammation but may not treat a potential underlying cause, so please talk to your doctor more about what this result means.

Answered 1/5/2019

3.7k views

Thank
Dr. Krishna Anand answered

Specializes in Pediatrics

To some extent: Ciclosporin may help for hyperkeratosis and acanthuses but that does cure it .Consult a dermatologist ,for further treatment .

Answered 9/28/2016

3.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...